MAUDE Adverse Event Report: FERROSAN MEDICAL DEVICES A/S SURGIFLO¿ HEMOSTATIC MATRIX KIT WITH THROMBIN; Agent, absorbable hemostatic, collagen based

FERROSAN MEDICAL DEVICES A/S SURGIFLO¿ HEMOSTATIC MATRIX KIT WITH THROMBIN; Agent, absorbable hemostatic, collagen based
Model Number 2994
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No lot number is available.
 
Event or Problem Description
It was reported by the sales representative that a surgiflo with an expiration date of november 30, 2025, was used on a patient, during a carotid endarterectomy procedure performed on (b)(6) 2025.No further information provided.There were no patient consequences reported.Device is not available for return.No product is available for evaluation.

Brand Name
SURGIFLO¿ HEMOSTATIC MATRIX KIT WITH THROMBIN
Common Device Name
Agent, absorbable hemostatic, collagen based
Manufacturer (Section D)
FERROSAN MEDICAL DEVICES A/S
sydmarken 5
soeborg, 2860
DA  2860
Manufacturer Contact
. .
sydmarken 5
soeborg, 2860
DA   2860
MDR Report Key23800684
Report Number3008478369-2025-00043
Device Sequence Number7707875
Product Code LMF
UDI-Device Identifier15712123000288
UDI-Public15712123000288
Combination Product (Y/N)Y
PMA/510(K) Number
P990004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number2994
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Initial Report FDA Received Date12/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown